MathSciNet Relay Station
MathSciNet bibliographic data
MR961027 81E99 (11R11 81E30)
Afef′eva, I. Ya.; Dragović, B. G.; Volovich, I. V. Open and closed $p$-adic strings and quadratic extensions of number fields. Phys. Lett. B 212 (1988), no. 3, 283–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement